# SDR SWAA2022022258753

- Difficulty date: September 5, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,284 hours, 29,033 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE STRUCTURE WAFFLE PLATE CRACKED @ WING STA ORSS 261 (JUST AFT OF PYLON). / REMOVED AND REPLACED LEFT WING WAFFLE PLATE BETWEEN AFT PYLON FAIRING AND #3 CANOE FAIRING AT STA ORSS 261 REF SRM 51-40-02. PRIMED AND RESTORED FINISH REF AMM 51-21-72 AND 51-21-73.
